Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The strong maximal function on a nilpotent group


Author: Michael Christ
Journal: Trans. Amer. Math. Soc. 331 (1992), 1-13
MSC: Primary 42B25; Secondary 43A15
DOI: https://doi.org/10.1090/S0002-9947-1992-1104197-X
MathSciNet review: 1104197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue of the strong maximal function of Jessen, Marcinkiewicz, and Zygmund is shown to be bounded on $ {L^p}$, for all $ p > 1$, on a nilpotent Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 43A15

Retrieve articles in all journals with MSC: 42B25, 43A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1104197-X
Keywords: Hardy-Littlewood maximal function, strong maximal function, nilpotent group
Article copyright: © Copyright 1992 American Mathematical Society